Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 4, NWS Newport/Morehead City, NC

May 14, 2006Washington County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at May 14, 2006, 4:49 PM EDT for Washington County, North Carolina. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2006, 4:49 PM EDT (20:49 UTC)
Expired
May 14, 2006, 5:30 PM EDT
In force
41 min
Issued by
NWS Newport/Morehead City, NC
Area
Counties, with a storm outline in the text

County Washington County, NC

The radar

The Norfolk radar (KAKQ), 122 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 5:06 PM EDTTORNADO8 Ene Roper, NCPUBLIC REPORTED POSSIBLE TORNADO, DAMAGE TO SEVERAL TREES AND A HOUSE
May 14, 5:08 PM EDTTORNADO6 Nw Creswell, NCPOSSIBLE TORNADO IN PEA RIDGE. EIGHT LARGE TREES UPROOTED. STRUCTURAL DAMAGE TO MOBILE HOME AND OUT BUILDING. UPDATE TO PRIOR REPORT PROVIDED BY EM.
May 14, 5:15 PM EDTTSTM WND GST 60Scuppernong, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 2:47 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2006-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2006-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1188 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KMHX 142049
TORMHX
NCC187-142130-
/O.NEW.KMHX.TO.W.0004.060514T2049Z-060514T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
449 PM EDT SUN MAY 14 2006

THE NATIONAL WEATHER SERVICE IN NEWPORT
HAS ISSUED A

* TORNADO WARNING FOR...
  WASHINGTON COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 530 PM EDT

* AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ROPER...OR
  9 MILES EAST OF PLYMOUTH...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  SCUPPERNONG AROUND 500 PM EDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3590 7673 3576 7659 3606 7605 3625 7623

$$

21
25
1 follow-up statement
000 
WWUS52 KMHX 142109
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
508 PM EDT SUN MAY 14 2006

NCC187-142130-
/O.CON.KMHX.TO.W.0004.000000T0000Z-060514T2130Z/
WASHINGTON NC-
508 PM EDT SUN MAY 14 2006

...A TORNADO WARNING CONTINUES UNTIL 530 PM EDT FOR WASHINGTON
COUNTY...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS 
LOCATED NEAR SCUPPERNONG AND PLEASANT GROVE NEAR HIGHWAY 64...OR 9 
MILES SOUTHEAST OF EDENTON...MOVING NORTHEAST AT 30 MPH.

IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS. IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND
GET INSIDE A SUBSTANTIAL SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3590 7673 3576 7659 3606 7605 3625 7623

$$

21

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 14, 4:21 PM EDT, 28 minutes earlier.

Area forecast discussion, May 14, 4:21 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SUN MAY 14 2006

.SHORT TERM /TONIGHT THROUGH MONDAY/...NUMEROUS THUNDERSTORMS
DEVELOPED ACROSS THE NORTHERN PORTION OF THE CWA SINCE LATE
MORNING ALONG A WARM FRONTAL BOUNDARY AND HAVE PRODUCED HAIL UP TO
PENNY SIZE. ADDITIONALLY...MORE THUNDERSTORMS HAVE MOVED INTO
THE CWA FROM THE WEST OVER THE PAST COUPLE HOURS. SOME OF THESE
STORMS HAVE HAD A HISTORY OF PRODUCING HAIL TO 2 INCHES AND EVEN A
FEW TORNADOES ACROSS CENTRAL NC. A TORNADO WATCH WILL CONTINUE
ACROSS CENTRAL AND EASTERN NC UNTIL 10 PM.

THE BEST DYNAMICS WILL MOVE EAST OF THE AREA AFTER 10 PM AND WITH
THE LOSS OF DIURNAL HEATING...THE SEVERE THUNDERSTORM ACTIVITY
SHOULD SUBSIDE. HOWEVER THE UPPER LOW WILL MOVE LITTLE
OVERNIGHT...REMAINING NEAR NRN KY...AND THE SURFACE FRONT WILL
STALL OVER EASTERN NC CONTINUING SHOWERS AND THUNDERSTORMS CHANCES
INTO MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...THE UPPER LOW BEGINS TO
QUICKLY LIFT INTO NEW ENGLAND MONDAY NIGHT AND THE SURFACE FRONT
WILL PUSH OFFSHORE...HOWEVER THE UPPER TROUGH AXIS WILL REMAIN OVER
THE APPALACHIANS KEEPING THE REGION UNDER CYCLONIC FLOW ALOFT AND
SLIGHTLY BELOW AVERAGE TEMPERATURES. ANOTHER UPPER LOW WILL SLIDE
SWD TO THE NRN GREAT LAKES LATE IN THE WEEK WITH A COLD FRONT
MOVING ACROSS THE STATE WITH RAIN CHANCES INCREASING OVER THE
WEEKEND.

&&

.AVIATION...CONVECTION MOVING THROUGH THE RGN EARLY THIS EVENING
SHOULD PRODUCE MVFR CIGS AND VSBYS WITH ISOLATED IFR CONDITIONS.
THESE CONDITIONS SHOULD NOT PERSIST FOR LONG THOUGH AS CONVECTION
PUSHES THROUGH THE RGN. ANOTHER AREA OF CONVECTION IS LIKELY LATER
AS A COLD FRONT MOVES THROUGH THE RGN TONIGHT. WINDS BEHIND THIS
FRONT DO NOT APPEAR VERY STRONG SO SOME FOG POSSIBLE LATE TONIGHT
AND EARLY MONDAY WITH MVFR VSBYS LIKELY.

&&

.MARINE...BUOY DATA MISSING FOR MOST OF THE DAY BUT ONCE IT
STARTED FLOWING AGAIN NOTED THAT WINDS AND SEAS WERE A BIT HIGHER
THAN ORIGINALLY FORECAST. THINK THIS IS POTENTIALLY A PROBLEM
AGAIN TONIGHT AND MONDAY AS COLD FRONT SLOWLY MOVES INTO THE RGN
FROM THE WEST. LOOK FOR GRADIENT TO INCREASE MORE ALONG THE LINES
OF NAM WINDS TONIGHT SO HAVE BUMPED WINDS UP FROM PREVIOUS
FORECAST. HAVE ALSO GONE WITH HIGHER SEAS INITIALLY THAN WW3 BASED
ON WINDS BEING A BIT STRONGER THAN GFS FORECAST. THIS THROWS US
INTO SCA CRITERIA FOR ALL THE COASTAL WATERS BY LATE THIS EVENING
OR OVERNIGHT. WINDS ACROSS THE FAR NRN WATERS LIKELY TO DECREASE
FASTER MONDAY THAN OTHER AREAS AND OFFSHORE FLOW WILL RESULT IN
DECREASING SEAS SO WILL DROP SCA THERE DURING THE DAY MONDAY.

SCA CONDITIONS WILL PERSIST LONGER FROM OREGON INLET
SOUTH...FALLING BELOW SCA CRITERIA FROM LOOKOUT SOUTH MONDAY
AFTERNOON THEN HANGING ON FROM OREGON INLET TO LOOKOUT UNTIL
TUESDAY AFTERNOON. WENT A LITTLE HIGHER THAN GFS WINDS FOR THESE
AREAS THROUGH THE ENTIRE TIME FRAME GIVEN PRESENCE OF COLD FRONT.
ALSO WENT ABOUT A FOOT ABOVE WW3 GUIDANCE THROUGH TUESDAY AFTERNOON.

FORECAST IS MORE IN LINE WITH GFS SOLUTION AFTER TUESDAY WITH WW3
USED AS A GUIDE FOR SEAS. WINDS AND SEAS SHOULD BEGIN TO DECREASE
LATE TUESDAY INTO WEDNESDAY THEN SLOWLY INCREASE AGAIN BY FRI
AHEAD OF NEXT COLD FRONT.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FOR AMZ152-154-156 FROM 11 PM SUNDAY TO 2
     PM TUESDAY.
  ...SMALL CRAFT ADVISORY FOR AMZ150 FROM 2 AM MONDAY TO 11 AM
     MONDAY.
  ...SMALL CRAFT ADVISORY FOR AMZ158 FROM 5 AM MONDAY TO 2 PM
     MONDAY.
&&

SEK/MLF
Hazardous weather outlook, May 14, 4:30 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
430 AM EDT SUN MAY 14 2006

NCZ029-044>047-079>081-090>094-104-150830-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-OUTER BANKS HYDE-
430 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING
THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS
TODAY. THE PRIMARY THREATS FROM THE STORMS WILL STRONG DAMAGING
WINDS AND LARGE HAIL...MAINLY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

AMZ130-135-150-152-154-156-158-170-150830-
ALBEMARLE SOUND-PAMLICO SOUND-
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
WATERS FROM CURRITUCK BEACH LIGHT TO SURF CITY NC FROM 20 TO
40 NM-
430 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING
THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS
TODAY. BOATERS SHOULD EXPECT STRONG GUSTY WINDS AND ROUGH SEAS IN
AND NEAR THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

NCZ095-098-103-150830-
CARTERET-ONSLOW-OUTER BANKS DARE-
430 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING
THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS
TODAY. THE PRIMARY THREATS FROM THE STORMS WILL STRONG DAMAGING
WINDS AND LARGE HAIL...MAINLY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Special weather statement, May 14, 12:14 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1214 PM EDT SUN MAY 14 2006

NCZ046-141715-
TYRRELL-
1214 PM EDT SUN MAY 14 2006

...STRONG THUNDERSTORMS WILL AFFECT TYRRELL COUNTY UNTIL 115 PM
EDT...

AT 1214 PM EDT...THERE WERE STRONG THUNDERSTORMS OVER NORTH CENTRAL
HYDE COUNTY...OR ABOUT 17 MILES SOUTH OF COLUMBIA...MOVING NORTHEAST
AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR  RURAL SOUTHERN
TYRRELL COUNTY AT 1230 PM EDT. RURAL CENTRAL TYRRELL COUNTY AT 1240
PM EDT..

WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

20
Local storm report, May 14, 12:44 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1244 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             WANCHESE                35.84N 75.64W
05/14/2006  E0.75 INCH       DARE               NC   PUBLIC

&&
Special weather statement, May 14, 12:46 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1246 PM EDT SUN MAY 14 2006

NCZ047-103-141730-
OUTER BANKS DARE-MAINLAND DARE-
1246 PM EDT SUN MAY 14 2006

...STRONG THUNDERSTORMS WILL AFFECT DARE COUNTY UNTIL 130 PM EDT...

AT 1246 PM EDT...THERE WERE STRONG THUNDERSTORMS OVER MANNS HARBOR...
MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
KILL DEVIL HILLS AT 115 PM EDT...KITTY HAWK AT 120 PM EDT...SOUTHERN
SHORES AT 125 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS
INCLUDE DUCK...MASHOES AND NAGS HEAD.

WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

20
Local storm report, May 14, 1:28 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
128 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             MANNS HARBOR            35.87N 75.77W
05/14/2006  E0.75 INCH       DARE               NC   PUBLIC

&&
Local storm report, May 14, 4:13 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
413 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     FARMVILLE               35.59N 77.59W
05/14/2006                   PITT               NC   LAW ENFORCEMENT

            PITT COUNTY 911 CENTER REPORTED TREES DOWN ALONG HWY 121

&&

KLAWS
Special weather statement, May 14, 4:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
433 PM EDT SUN MAY 14 2006

NCZ046-142100-
TYRRELL-
433 PM EDT SUN MAY 14 2006

...STRONG THUNDERSTORMS WILL AFFECT TYRRELL COUNTY UNTIL 500 PM
EDT...

AT 433 PM EDT...THERE WERE STRONG THUNDERSTORMS 8 MILES EAST OF
COLUMBIA...MOVING NORTHEAST AT 30 MPH.

ANOTHER STRONG STORM WAS 10 MILES NORTHEAST OF BELHAVEN MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS. MOST LIGHTNING FATALITIES AND INJURIES OCCUR IN OPEN AREAS OR
UNDER TREES. IF OUTDOORS...SEEK SHELTER IN A STURDY BUILDING OR CAR.
DO NOT TAKE SHELTER IN SMALL SHEDS...UNDER ISOLATED TREES...OR IN
CONVERTIBLE AUTOMOBILES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING
FOR EASTERN NORTH CAROLINA.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

8

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:56 AM EDTSevere Thunderstorm WarningMHXDare49 min
May 14, 12:17 PM EDTSpecial Marine WarningMHX58 min
May 14, 1:02 PM EDTSevere Thunderstorm WarningMHXDare43 min
May 14, 1:56 PM EDTSevere Thunderstorm WarningMHXDare49 min
May 14, 2:28 PM EDTSpecial Marine WarningMHX92 min
May 14, 2:42 PM EDTSpecial Marine WarningMHX63 min
May 14, 3:43 PM EDTSevere Thunderstorm WarningMHXMartin32 min
May 14, 3:50 PM EDTSpecial Marine WarningMHX40 min
May 14, 3:51 PM EDTSevere Thunderstorm WarningMHXPitt39 min
May 14, 4:35 PM EDTSpecial Marine WarningMHX40 min
May 14, 4:38 PM EDTSevere Thunderstorm WarningMHXTyrrell52 min
May 14, 4:39 PM EDTSevere Thunderstorm WarningMHXWashington51 min
May 14, 4:54 PM EDTTornado WarningMHXTyrrell21 min
May 14, 5:14 PM EDTSpecial Marine WarningMHX31 min
May 14, 5:57 PM EDTSpecial Marine WarningMHX48 min

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.